# SDR 9603692204

- Difficulty date: February 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204US
- Make and model: Boeing 727251
- Aircraft serial: 22544
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Nr 2 Le Slat
- Stage of operation: CL
- Nature of condition: F, J
- Precautionary procedure: A, J

## Discrepancy

AFTER TAKEOFF DURING FLAP RETRACTION, THE NR 2 LEADING EDGE SLAT WOULD NOT RETRACT.  RECYCLED FLAPS TO NO AVAIL.  VISUAL INSPECTION AND INDICATION SYSTEM SHOWED NR 2 LEADING EDGE SLAT FULLY EXTENDED.  FLIGHT CREW DECLARED A YELLOW EMERGENCY AND JETTISONED 22,000 POUNDS OF FUEL.  FLIGHT RETURNED TO TPA WITHOUT FURTHER INCIDENT.  MAINTENANCE PERFORMED A TEST HOP AND COULD NOT DUPLICATE MALFUNCTION.  INVESTIGATION CONTINUES.
